# SDR TWAA0008402

- Difficulty date: May 25, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- Aircraft time: 35,209 hours, 18,015 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Symbol Generator
- Part number: 4055900905
- Condition: Failed
- Location: Efis
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB EXPERIENCED LOSS OF INDICATION ON LEFT EFIS.  REPLACED EFIS SYMBOL GENERATOR.  AC05  3-25-00  DFW.
